# SDR AALA20001355

- Difficulty date: August 20, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEAT 28D INOPERATIVE.  REPAIRED WIRE AT SEAT 28D.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
